Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Medicine
Volume 2011, Article ID 789143, 2 pages
http://dx.doi.org/10.1155/2011/789143
Case Report

Hypoacusia in a Patient Treated by Isotretinoin

1Department of Dermatology, Complexo Hospitalario Universitario A Coruña, Hospital Abente y Lago, 15001 A Coruña, Spain
2Department of Otorhinolaryngology, Complexo Hospitalario Universitario A Coruña, 15006 A Coruña, Spain

Received 29 August 2011; Accepted 19 September 2011

Academic Editor: Jeffrey M. Weinberg

Copyright © 2011 L. Rosende et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Isotretinoin is the most effective treatment for severe acne, but there are several adverse effects associated with its use, some of them very exceptional (<1/10000). We report one case of hypoacusia and tinnitus in a 15-year-old boy treated with isotretinoin during 6 weeks, who quickly improved after isotretinoin withdrawal. Also, we comment other publications about hearing alterations in patients treated with isotretinoin and other retinoids.